MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA ARTICULATING EXPANDABLE TLIF; ALTERA INSERTER THREADED ROD

GLOBUS MEDICAL, INC. ALTERA ARTICULATING EXPANDABLE TLIF; ALTERA INSERTER THREADED ROD
Model Number 6124.0003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while trying to expand an altera cage inside a patient, the tip of the driver broke off inside the patient.
 
Additional Manufacturer Narrative
The was not yet available for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
ALTERA ARTICULATING EXPANDABLE TLIF
Common Device Name
ALTERA INSERTER THREADED ROD
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20698600
Report Number3004142400-2024-00270
Device Sequence Number17764649
Product Code LXH
UDI-Device Identifier00889095174564
UDI-Public00889095174564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6124.0003
Device Lot NumberFMY230CE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite